On stability of a class of neutral type functional differential equations. (English) Zbl 1017.34502

Summary: This paper deals with the study of stability and estimation of stability domain for a class of nonlinear integro-difference equations, which coincide with special class of neutral type functional differential equations. The new approach for stability study called the pattern equation method is proposed.


34K20 Stability theory of functional-differential equations
45J05 Integro-ordinary differential equations
Full Text: DOI


[1] O. Arino, F. Bourad, N. Hassani, Un resultat sur le comportement asymptotique des solutions de systemes dynamiques monotones, C. R. Acad. Sci. Paris, t. 307, serie 1, 1988, pp. 311–315 · Zbl 0651.58033
[2] O. Arino, E. Haourigui, On the asymptotic behaviour of solutions of some delay differential systems which have a first integral, J. Math. Anal. Appl. 122(1), 1987 · Zbl 0614.34063
[3] I. Bouzina, V.R. Nosov, Stability and asymptotic behaviours for discrete Volterra equations, Conference on control of industrial systems, Belfort, France, 1997
[4] S. Busenberg, K.L. Cooke, Periodic solutions to delay differential equations arising in some models of epidemiology, Applied Nonlinear Analysis, Academic Press, New York, 1979, pp. 67–78 · Zbl 0468.34026
[5] Cooke, K. L.; Kaplan, J.: A periodicity threshold theorem for epidemics and population growth. Math. biosci. 31, 87-104 (1976) · Zbl 0341.92012
[6] K.L. Cooke, J.A. Yorke, in: L. Weiss (Ed.), Equations modelling population growth, economic growth and gonorrhoea epidemiology, Ordinary Differential Equations, Academic Press, New York, 1972, pp. 35–55 · Zbl 0317.92023
[7] Gyori, I.; Eller, J.: Compartmental systems with pipes. Math. biosci. 53, 223-247 (1981) · Zbl 0488.92001
[8] Gyori, I.: Connections between compartmental systems with pipes and integro-differential equations. Math. modelling 7, 1215-1238 (1986) · Zbl 0606.92006
[9] Guo, D.; Lakshmikantham, V.: Positive solutions of nonlinear integral equations arising in infectious diseases. J. math. Anal. appl. 134, 143-152 (1988) · Zbl 0658.45012
[10] J. Hale, Theory of functional differential equations, Springer, New York, 1977 · Zbl 0352.34001
[11] V.B. Kolmanovskii, V.R. Nosov, Stability of functional differential equations, Academic Press, London, New York, 1986 · Zbl 0593.34070
[12] Legget, R.; Williams, L.: Nonzero solutions of nonlinear integral equations modelling infectious diseases. SIAM J. Math. anal. 33, No. 1, 112-121 (1983)
[13] V.R. Nosov, Stability and boundedness of discrete Volterra equations, J. Difference Eq. Appl., submitted
[14] Torréjon, R.: Positive almost periodic solutions of a state-dependent delay nonlinear equations. Nonlinear analysis, T.M.A. 20, 1383-1416 (1993) · Zbl 0787.45003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.